MathSciNet Relay Station
MathSciNet bibliographic data
MR2336554 11S40 (14B05 14M25)
Howald, Jason; Mustaţă, Mircea; Yuen, Cornelia On Igusa zeta functions of monomial ideals. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3425–3433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement